# SDR A6WA200940214

- Difficulty date: April 15, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,555 hours, 13,077 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

GENERATOR 2 AND IDG CAUTION MESSAGE ON CLIMB-OUT, COMPLIED WITH QRH.  SERVICED NR IDG IAW 12-12-24, REPAIRED RT ENGINE IDG TEMP BULB GROUND WIRE (P22EZ) IAW ESPM 20.  CONNECTED IDG NR 2 IAW AMM 24-11-01.  OPS CHECK GOOD AT THIS TIME.  IDG NR 2 TOOK 13 PUMPS.  (K)
